# SDR LS1R076727

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- Aircraft time: 8,872 hours
- System (JASC): 7400 · Ignition System
- Part: Epo Assy
- Part number: 369A45143
- Part serial: 4402M2
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW ROTOR RPM ACTUATES WHEN EPO IS ACTIVATED.
